Alert archive / Vermont / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 10, 2008, 2:05 PM EDT for 5 counties in Vermont. It was in force for 55 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 2:05 PM EDT (18:05 UTC)
- Expired
- Jun 10, 2008, 3:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 39 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:15 PM EDT | TSTM WND DMG | South Burlington, VT | TREE DOWN BLOCKING BANSICKLEN RD. BARN ROOF DAMAGED. SCATTERED TREES DOWN ALONG HINESBURG RD. |
| Jun 10, 2:18 PM EDT | HAIL 0.88 | 3 S South Burlington, VT | |
| Jun 10, 2:25 PM EDT | HAIL 0.5 | South Burlington, VT | |
| Jun 10, 2:25 PM EDT | HAIL 1 | Shelburne, VT | |
| Jun 10, 2:27 PM EDT | TSTM WND DMG | Georgia Center, VT | TREES DOWN ON ROUTE 7. |
| Jun 10, 2:27 PM EDT | TSTM WND DMG | Swanton, VT | POWER LINES DOWN. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | St. Albans, VT | TREES DOWN ON LOWER NEWTON ROAD. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | Swanton, VT | TREE DOWN ON GRAND AVE. |
| Jun 10, 2:30 PM EDT | TSTM WND DMG | Williston, VT | TREES DOWN ON GOVERNOR PECK ROAD AND NORTH WILLISTON ROAD. |
| Jun 10, 2:32 PM EDT | TSTM WND DMG | St. Albans, VT | TREE LIMBS DOWN ON MAIN STREET. |
| Jun 10, 2:32 PM EDT | TSTM WND GST 45 | Williston, VT | |
| Jun 10, 2:32 PM EDT | HAIL 0.25 | Williston, VT | |
| Jun 10, 2:36 PM EDT | TSTM WND DMG | Sheldon, VT | TREES DOWN ON ROUTE 78 IN SHELDON AND HIGHGATE. |
| Jun 10, 2:39 PM EDT | HAIL 0.88 | Williston, VT | WINDS ALSO ESTIMATED 50 MPH. |
| Jun 10, 2:40 PM EDT | TSTM WND DMG | Williston, VT | TREES DOWN BLOCKING N. WILLISTON RD AND MOUNTAIN RD. |
| Jun 10, 2:43 PM EDT | HAIL 1 | Williston, VT | |
| Jun 10, 2:45 PM EDT | TSTM WND DMG | Enosburg Center, VT | TREE DOWN ON BOSTON POST ROAD. |
| Jun 10, 2:45 PM EDT | TSTM WND DMG | Richmond, VT | TREES DOWN ON KENYON ROAD. |
| Jun 10, 2:45 PM EDT | TSTM WND DMG | West Berkshire, VT | TREES DOWN ON ROUTE 108. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:02 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 101805
SVRBTV
VTC007-011-013-015-023-101900-
/O.NEW.KBTV.SV.W.0009.080610T1805Z-080610T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
205 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN CENTRAL VERMONT
CHITTENDEN COUNTY IN NORTHWEST VERMONT
FRANKLIN COUNTY IN NORTHWEST VERMONT
GRAND ISLE COUNTY IN NORTHWEST VERMONT
LAMOILLE COUNTY IN NORTHWEST VERMONT
* UNTIL 300 PM EDT.
* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ST. ALBANS BAY STATE PARK
TO WILLISTON...AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GEORGIA CENTER AROUND 210 PM EDT.
ST. ALBANS AND ESSEX CENTER AROUND 215 PM EDT.
SWANTON...WEST BOLTON...WESTFORD AND JERICHO AROUND 220 PM EDT.
HIGHGATE SPRINGS...WESTFORD AND FAIRFAX AROUND 225 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4449 7268 4426 7326 4502 7327 4502 7326
4502 7310 4502 7309 4502 7295 4502 7294
4502 7273
TIME...MOT...LOC 1805Z 220DEG 19KT 4485 7315 4445 7309
$$
DMD1 follow-up statement
000
WWUS51 KBTV 101826 RRA
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
225 PM EDT TUE JUN 10 2008
VTC007-011-013-015-023-101900-
/O.CON.KBTV.SV.W.0009.000000T0000Z-080610T1900Z/
LAMOILLE VT-WASHINGTON VT-GRAND ISLE VT-CHITTENDEN VT-FRANKLIN VT-
225 PM EDT TUE JUN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EXTREME NORTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...AND
FRANKLIN...CHITTENDEN...EASTERN GRAND ISLE AND WESTERN LAMOILLE
COUNTIES IN NORTHWEST VERMONT...
AT 222 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SWANTON TO NORTH WILLISTON..MOVING NORTHEAST AT 22
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EXIT 21 I89...JERICHO CENTER...WESTFORD AND JERICHO AROUND 230 PM
EDT.
HIGHGATE SPRINGS AND WEST BOLTON AROUND 235 PM EDT.
EXIT 22 I89...UNDERHILL CENTER...HIGHGATE CENTER AND HIGHGATE FALLS
AROUND 240 PM EDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4449 7268 4426 7326 4502 7327 4502 7326
4502 7310 4502 7309 4502 7295 4502 7294
4502 7273
TIME...MOT...LOC 1825Z 220DEG 19KT 4491 7312 4446 7301
$$
DMDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:26 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 10, 1:26 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 126 PM EDT TUE JUN 10 2008 .SYNOPSIS... THE COMBINATION OF A DIGGING TROUGH OF LOW PRESSURE ACROSS THE CENTRAL GREAT LAKES AND A SURFACE COLD FRONT MOVING THROUGH THE REGION...WILL PRODUCE STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG AND DAMAGING WINDS...ALONG WITH LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...LOCALLY VERY HEAVY RAINFALL WILL BE POSSIBLE. COOLER AND DRIER WEATHER IS EXPECT FOR WEDNESDAY AND THE REST OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 125 PM EDT TUESDAY...SO FAR THINGS SEEMING TO BE HAPPENING AS FORECAST. DID DO A MINOR FCST UPDATE A BIT BEEN WARNING ON ONE MASSIVE CELL MOVING ACROSS ST LAWRENCE VALLEY...50KT GUST AT POTSDAM. LAST 20 MINUTES RADAR LIGHTING UP ALL ACROSS ERN NY AS SFC TEMPS INTO THE LOW 90S HAVE BUSTED THE WEAK CAP ACROSS THE AREA. EXPECT MORE SVR STORMS TO CONTINUE TO DEVELOP ACROSS THE REGION THIS AFTERNOON...WITH MAJOR THREATS BEING STRONG WINDS AND HAIL. GONNA BE A VERY BUSY AFTERNOON FOR US ALL... FARTHER TO THE WEST...2ND ROUND OF TSTMS JUST BEGINNING TO FIRE ALONG THE ACTUAL COLD FRONT. SO ATTM STILL LOOKING LIKE THAT ROUND WILL MOVE ACROSS THE CWA BETWEEN 21Z AND 02Z THIS AFTERNOON WITH ANOTHER THREAT OF STRONG WINDS. THINGS WILL QUIET DOWN BY 06Z. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... AS OF 245 AM EDT TUESDAY...MID/UPPER LV TROF DEVELOPS ACRS NE CONUS WITH SEVERAL EMBEDDED 5H VORTS IMPACTING OUR NORTHERN/CENTRAL CWA ON WEDS. TEMPS AND HUMIDITY LEVELS WL BE MUCH LWR BEHIND SFC COLD FRNT ON WEDS AND THURS. OVERALL MOISTURE AND SFC INSTABILITY IS LIMITED...THEREFORE WL JUST MENTION SCHC TO CHC POPS ATTM...WITH ISOLATED STORMS POSSIBLE. 85H TEMPS AROUND 12C AND 925MB NEAR 17C SUPPORT HIGHS IN THE 70S MTNS TO L80S VALLEYS ON WEDS. ON THURSDAY...SFC HIGH PRES OVERHEAD WL PROVIDE CWA WITH PLENTY OF SUNSHINE AND NEAR NORMAL TEMPS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 607 AM EDT TUESDAY...A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH FAIR AND DRY WEATHER EXPECTED. HAVE GONE BELOW GRRIDED MOS POPS FOR FRIDAY NIGHT. MODELS SHOW A SLOW MOVING COLD FRONT WILL MOVE SLOWLY EAST ACROSS THE REGION SATURDAY AND SATURDAY NIGHT...SO WILL GO WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. WILL KEEP IN SLIGHT CHANCE POPS FOR SHOWERS EARLY SUNDAY...BUT MODELS SHOW A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON SUNDAY AND REMAIN OVER THE REGION SUNDAY NIGHT. HAVE GONE BELOW GRIIDED MOS POPS FOR SUNDAY AND SUNDAY NIGHT. ANOTHER COLD FRONT WILL APPROACH THE REGION ON MONDAY WITH A CHANCE OF SHOWERS. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... THROUGH 12Z WEDNESDAY...ACTIVE 18HRS AHEAD AS TWO DISTINCT LINES OF STRONG TO SEVERE CONVECTION AFFECT AREA. FIRST LINE TO CROSS NRN NY INTO VT FROM 17-21Z...THEN SECOND LINE FROM 22-03Z AS SFC COLD FRONT CROSSES REGION. ENHANCED LL SHEAR AND TURBULENCE...WITH WIND GUSTS TO 70MPH POSSIBLE WITH STRONGEST STORMS. CIGS GENERALLY VFR...THOUGH LOWERING TO IFR IN ENHANCED CONVECTION. AS FRONT CLEARS AREA OVERNIGHT...SVR THREAT TO END AS WINDS VEER TO WEST- SOUTHWESTERLY AND WIDESPREAD VFR CONDS EXPECTED. 12Z WEDNESDAY THROUGH SATURDAY...A SECONDARY COLD FRONT WILL MOVE INTO THE REGION ON WEDNESDAY WITH SOME SCATTERED RAIN SHOWERS...BUT MAINLY VFR CONDITIONS ARE EXPECTED. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY NIGHT AND REMAIN THROUGH FRIDAY WITH VFR CONDITIONS EXPECTED. A COLD FRONT WILL MOVE SLOWLY EAST TOWARD THE REGION ON SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS...WITH SOME AREAS OF MVFR POSSIBLE ON SATURDAY. && .HYDROLOGY... THUNDERSTORMS THIS AFTN WL HAVE THE POTENTIAL TO PRODUCE A QUICK 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME...GIVEN PWS APPROACHING 1.75. SOME QUICK RISES IN SMALLER STREAM BASINS CAN BE EXPECTED...ALONG WITH THE POTENTIAL FOR MINOR URBAN AND POOR DRAINAGE FLOODING ASSOCIATED WITH THE HEAVY DOWNPOURS. NO WIDESPREAD OR LARGE STEM RIVER FLOODING IS ANTICIPATED ATTM. && .CLIMATE... THE FOLLOWING IS A LIST OF RECORD HIGH TEMPS ACRS OUR CWA FOR 6/10/08: BTV...93F SET IN 1974 MPV...90F SET IN 1974 MSS...90F SET IN 1997 1V4...93F SET IN 1933 MMNV1...79F SET IN 1974 && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...NASH SHORT TERM...TABER LONG TERM...WGH AVIATION...JMG HYDROLOGY...TABER CLIMATE...TABER
Hazardous weather outlook, Jun 10, 10:18 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1018 AM EDT TUE JUN 10 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-111430- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1018 AM EDT TUE JUN 10 2008 ...TORNADO WATCH 499 IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED FOR VERMONT AND NORTHERN NEW YORK FOR TODAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER REPORTS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 10, 10:31 AM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1031 AM EDT TUE JUN 10 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-102200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1031 AM EDT TUE JUN 10 2008 ...SPECIAL WEATHER STATEMENT... THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR ALL OF VERMONT AND NORTHERN NEW YORK...UNTIL 6PM THIS EVENING. A STRONG COLD FRONT WILL APPROACH AND CROSS THE REGION THIS AFTERNOON INTO EARLY THIS EVENING WITH WIDESPREAD THUNDERSTORM ACTIVITY. WITH HOT AND UNSTABLE AIR ACROSS THE REGION...CONDITIONS ARE RIPE FOR MANY OF THESE STORMS TO BECOME SEVERE...ALONG WITH DAMAGING WINDS...LARGE HAIL...AND POSSIBLY A FEW TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS ACROSS NORTHERN NEW YORK AND VERMONT SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS, AND SEEK SAFE SHELTER SHOULD THREATENING WEATHER APPROACHES. STAY TUNED TO NOAA WEATHER RADIO, COMMERCIAL RADIO OR TELEVISION OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. JMG
Special weather statement, Jun 10, 10:46 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1046 AM EDT TUE JUN 10 2008 NYZ026>031-034-035-087-101645- NORTHERN FRANKLIN-NORTHERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE-SOUTHEASTERN ST. LAWRENCE-EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-SOUTHERN FRANKLIN- INCLUDING...CANTON...MALONE...MASSENA...NEWCOMB...OGDENSBURG... PLATTSBURGH...POTSDAM AND SARANAC LAKE 1046 AM EDT TUE JUN 10 2008 ...A TORNADO WATCH IS IN EFFECT UNTIL 6 PM FOR NORTHERN NEW YORK AND VERMONT... AT 1042 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN LINE OF SEVERE THUNDERSTORMS IN WESTERN NEW YORK MOVING NORTHEAST AT 48 MPH. THESE STORMS WILL BE REACHING SOUTHWESTERN SAINT LAWRENCE COUNTY BY SHORTLY AFTER NOON. THESE THUNDERSTORMS ARE PRODUCING DAMAGING WINDS WHICH ARE DOWNING TREES AND POWER LINES. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE IF THREATENING WEATHER APPROACHES. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY ANY THUNDERSTORMS TODAY. JAN
Local storm report, Jun 10, 1:21 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
121 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG RUSSELL 44.43N 75.15W
06/10/2008 ST. LAWRENCE NY PUBLIC
WINDSPREAD TREES DOWN.
1250 PM TSTM WND DMG COLTON 44.55N 74.94W
06/10/2008 ST. LAWRENCE NY EMERGENCY MNGR
NUMEROUS TREES DOWN.
1259 PM TSTM WND GST POTSDAM 44.67N 74.99W
06/10/2008 M58.00 MPH ST. LAWRENCE NY AWOS
0115 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/10/2008 FRANKLIN NY AMATEUR RADIO
30 INCH TREE BROKEN OFF
&&
GERALDMLocal storm report, Jun 10, 2:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
204 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG RUSSELL 44.43N 75.15W
06/10/2008 ST. LAWRENCE NY PUBLIC
WINDSPREAD TREES DOWN.
1250 PM TSTM WND DMG COLTON 44.55N 74.94W
06/10/2008 ST. LAWRENCE NY EMERGENCY MNGR
NUMEROUS TREES DOWN.
1259 PM TSTM WND GST POTSDAM 44.67N 74.99W
06/10/2008 M58.00 MPH ST. LAWRENCE NY AWOS
0110 PM TSTM WND DMG MOIRA 44.82N 74.56W
06/10/2008 FRANKLIN NY PUBLIC
NUMEROUS TREES DOWN.
0115 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/10/2008 FRANKLIN NY AMATEUR RADIO
30 INCH TREE BROKEN OFF
0119 PM TSTM WND GST MALONE 44.85N 74.29W
06/10/2008 M59.00 MPH FRANKLIN NY CO-OP OBSERVER
0140 PM TSTM WND DMG WHIPPLEVILLE 44.81N 74.26W
06/10/2008 FRANKLIN NY CO-OP OBSERVER
WIDESPREAD TREES DOWN MALONE TO WESTVILLE. RT 8 AND 5
CLOSED.
0150 PM TSTM WND DMG 5 SW ALTONA 44.84N 73.73W
06/10/2008 CLINTON NY AMATEUR RADIO
30 INCH TREE SNAPPED OFF 8 FEET ABOVE GROUND. 10 INCH
TREE LIMBS DOWN. ROADS CLOSED.
0200 PM TSTM WND DMG 2 S KEESEVILLE 44.48N 73.48W
06/10/2008 ESSEX NY AMATEUR RADIO
10 INCH TREES DOWN
&&
GERALDMThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 1:25 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 65 min |
| Jun 10, 1:29 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Grand Isle | 46 min |
| Jun 10, 2:34 PM EDT | Areal Flood Advisory | BTV | Chittenden | 2 hr |
| Jun 10, 2:55 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Orange, Rutland, Washington | 65 min |
| Jun 10, 3:05 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Franklin, Lamoille, Orleans | 55 min |
| Jun 10, 3:37 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Essex, Lamoille, Orange, Orleans and 3 more | 53 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orange | 24 min |
| Jun 10, 6:27 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 48 min |
| Jun 10, 7:12 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 63 min |
| Jun 10, 7:17 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Washington | 58 min |
| Jun 10, 7:57 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Franklin, Lamoille, Orleans, Washington | 63 min |
| Jun 10, 7:57 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Orange, Washington, Windsor | 48 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.